Robust estimation of the conditional stable tail dependence function

Yuri Goegebeur, Armelle Guillou*, Jing Qin

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review


We propose a robust estimator of the stable tail dependence function in the case where random covariates are recorded. Under suitable assumptions, we derive the finite-dimensional weak convergence of the estimator properly normalized. The performance of our estimator in terms of efficiency and robustness is illustrated through a simulation study. Our methodology is applied on a real dataset of sale prices of residential properties.

Original languageEnglish
JournalAnnals of the Institute of Statistical Mathematics
Issue number2
Pages (from-to)201-231
Publication statusPublished - Apr 2023


  • Empirical processes
  • Local estimation
  • Multivariate extreme value statistics
  • Robustness
  • Stable tail dependence function


Dive into the research topics of 'Robust estimation of the conditional stable tail dependence function'. Together they form a unique fingerprint.

Cite this